So, so tired of getting so sick

Yesterday was a good day...nothing wrong, felt good all day... This morning I had to get out of bed to have a bm (unusual, usually comes later)...and then back in bed stomach starts hurting... some bowel pain, too...but not a whole lot. Took a Peppermint capsule...that took care of the stomach problem and then diarrhea started...and awful nausea came back, headachey too. Forced myself to get up and try to keep to regular routine, maybe helped some... But an hour or so later I feel SO sick again...just sick all over and its hard to actually describe (except for the heavy-headedness) I just don't know WHY this happens... I get sick last this at least once a week...

Also have had (last several days) what my little gr.daughter used to called "burning dookey"...No spicy food or anything different. Will try an extremely strict diet this week eliminating all grains and see if it helps.

I expect the diarrhea with ibs (and sometimes constipation) ... but WHY do I (or any of you) have to end up feeling so SICK... its really, really discouraging...I hope this goes away at least by evening.

Thanks for letting me vent. (guess I didn't really give you a choice, eh?) Back to bed.

7 Replies

oldestnewest
  • Oh I feel for you !

    Any extra stress lately or extra work like babysitting ?

    Of late I often feel sick especially just after eating ...new for me too. I take a motillium for that usually works...have it now and have to go to a meeting.

    Meetings...my stomach starts to fill with wind for some reason...sometimes need to leave for bathroom to blow out. So embaressing.

    Best to give in and go to bed even take something to help sleep.

    Hope you better by now.

  • Started feeling better about 4PM or so...Calista, its such a good feeling to feel better, its like the heavens open up and shine a Good Feeling Light on you. SOOOOO grateful to always feel better...

  • I know. You have to feel sick to appreciate feeling better.

    Still it was a bad dose.

    Poor you.

  • I notice after diarrhea..I get this nausea sick feeling ..it is mostly psychological coz the D drains the energy out of me and makes me feel bad about myself..so as a psychological reflex ..I get this nausea..I try to get a nap or distract my self with any activity just to NOT think of it ..eventually it fades away ..if not I take the (domperidone maleat Hexal) tablets ..they calm down both the gut and the brain and induce sleeping..this is my last resort if nothing works.Unfortunately, this medicine now is out of stock in my country..they told me it is available in Germany under prescription only ..hope they bring it back soon .

    hope you feel better soon..good luck 🌹

  • Thank you Eternity! I so hope you can get that medicine soon again, too!! You DO make an extremely good point when it comes to the psychological side of it....I appreciate reading this because it DOES help to remind ourselves of that... I hope you have a great day.

  • Motilium works if you can get it. Its otc in Ireland.

  • yes we have motilium ..but i'm not sure if the 2 drugs are the same ..motilium only has Domperidone as the active ingredient ..while the (Hexal) brand has Domperidone Maleate ..for me it was like water on fire ..it calms down every thing not just the upper stomach ..but as it is out of stock now ..it is worth trying Motilium ..hope it works on the colon too ..Thank you 🌷

You may also like...